# SDR ABXA9701899

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 318100D1
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

SHUT DOWN NR 4 ENGINE DUE TO OIL PRESSURE OFF SCALE HIGH.  REPLACED MAIN ENGINE OIL STRAINER, NO METAL CONTAMINATION FOUND.  REPLACED OIL PRESSURE TRANSMITTER.
